... headache abdominal bloating cramping and nausea is that normal ? Should my GYN be doing ultrasounds to evaluate if clomid is working ? I also have a 12 year history of Hep. C with negative PCR can clomid harm my liver?
Hi valrasta, & welcome to the site. I am giving you a link to read about this medication. You are describing side effects that should be reported to your doctor. Also it says if you have ever had a liver problem your doctor should have been notified before you started on this drug. Please read carefully, & report to your physician as soon as possible...
- Clomid Information for Consumers
- Clomid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Feb 2012 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 18 Feb 2015 • 2 answers
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Updated 28 Mar 2016 • 2 answers
Updated 23 Mar 2017 • 2 answers